# SDR SWAA2021030853168

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 58,944 hours, 29,727 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Spar Upper Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD REAR SPAR UPPER TE SUPPORT BRACKET CRACKED (JUST ABOVE WW LIGHT).  REMOVED AND REPLACED SUPPORT BRACKET PER SRM 514002.
